A partial solution of the finite spectrum problem

Ecsedi-Tóth, Péter: A partial solution of the finite spectrum problem. Acta cybernetica, (7) 2. pp. 211-215. (1985)

[img] Cikk, tanulmány, mű
cybernetica_007_fasc_002_211-215.pdf

Download (598kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1985
Volume: 7
Number: 2
Page Range: pp. 211-215
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 215. p.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12389

Actions (login required)

View Item View Item